Cookies?
Library Header Image
LSE Research Online LSE Library Services

An analytical solution for the two-sided Parisian stopping time, its asymptotics and the pricing of Parisian options

Dassios, Angelos and Lim, Jia Wei (2017) An analytical solution for the two-sided Parisian stopping time, its asymptotics and the pricing of Parisian options. Mathematical Finance, 27 (2). pp. 604-620. ISSN 0960-1627

[img]
Preview
PDF - Accepted Version
Download (471kB) | Preview

Identification Number: 10.1111/mafi.12091

Abstract

In this paper, we obtain a recursive formula for the density of the two-sided Parisian stopping time. This formula does not require any numerical inversion of Laplace transforms, and is similar to the formula obtained for the one-sided Parisian stopping time derived in Dassios and Lim [6]. However, when we study the tails of the two distributions, we find that the two-sided stopping time has an exponential tail, while the one-sided stop- ping time has a heavier tail. We derive an asymptotic result for the tail of the two-sided stopping time distribution and propose an alternative method of approximating the price of the two-sided Parisian option.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1111/(IS...
Additional Information: © 2015 Wiley Periodicals, Inc.
Divisions: Statistics
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 12 Nov 2014 12:06
Last Modified: 20 Feb 2019 11:55
URI: http://eprints.lse.ac.uk/id/eprint/60154

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics